# SDR AALA202509235235

- Difficulty date: September 19, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N885BP
- Make and model: Boeing 787-8
- Aircraft serial: 66005
- Aircraft time: 11,193 hours, 1,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAINTENANCE MESSAGE: 33-11211 CLASS 11- REMOTE WELS CONTROL UNIT HAS AN INTERNAL FAULT. MAINTENANCE REPLACED WELS WCU 11.4 DOOR 2 FWD.
